Ambein and depression

Discussion in 'Fibromyalgia Main Forum' started by judywhit, Mar 20, 2003.

  1. judywhit

    judywhit New Member

    I have noticed that the next day after taking ambein I feel a thick cloud over me. Kind of a depressed/worthless/restlessness feeling. Am feeling like this today- took ambein last night. Of course it does not help that we are at war right now. Anyway the ambein does make me feel depressed. anyone else?
  2. schnoodle

    schnoodle New Member

    Yes, I had to stop taking it because of the severe depression. I think if you look up the side affects you will see that in some people it can cause sudden severe depression. Anyways, it was terrible so I had to stop taking it.
  3. pamela

    pamela New Member

    do you feel like the icon I used? HA! Then you are depressed!! No really...just had to throw in a bit of humour. When I took it I had the heavy/worthless feeling but it also gave me unreal headaches and pain due to the lactose filler in it. Anyway, if you want try to cut it out for a couple of days and see how you feel. Then talk to your doctor about it. Or call your doctor and see what they think before you stop taking it. Hugs...Pammy
  4. bejo

    bejo New Member

    I took it for a while,but didn't like it at all.It didn't make me feel real bad the morning after taking it.But I didn't feel like it helped me sleep,it just knocked me out.I had to take it just so many minutes before going to bed or I'd drop if I took it too soon, or lay there if I didn't take it early enough.I never felt rested even though it didn't leave me feeling drugged.I never actually went to sleep after taking it,I just kind of passed out.
    It probably doesn't affect everyone like that but I wouldn't want to take it again. bejo